# SDR ASOA20140625153

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 36,056 hours, 27,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533801003
- Condition: Corroded
- Location: Frame 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON SKIN AROUND SCREW HOLES AND CORRODED NUTPLATES AT THE ADF ANTENNA LOCATION.  MAINTENANCE REMOVED CORROSION ON SKIN AT THE ADF ANTENNA LOCATION, .002" MATERIAL LOSS, WITHIN LIMITS OF SRM 53-23-01, PERFORMED HFEC INSPECTION.  NO DEFECTS NOTED.  R & R 4 NUTPLATES IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
